Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
172 Doctors are Online

Stomach distention, bloating, pain, hair fall, red spots on face. Diagnosed of stomach ulcer. Taken Lanzoprazole. Treatment?

I ve been in China for a good few years now and ever since I ve come here I ve been having problems with my stomach . My stomach seems distended and if I drink alcohol or spicy food I feel bloated and it can be a little painful. On top of that my hair is falling (red itchy/painful scalp ) out and I have small red spots all over my face. I ve been to see doctors in China and they said it was a stomach ulcer . I ve taken Lanzoprazole but the symptoms haven t improved much.
Asked On : Mon, 13 Aug 2012
Answers:  1 Views:  118
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
General & Family Physician 's  Response
hello.

ITS POSSIBLY GERD OR DYSPEPSIA
PLZ ADD A PROKINETIC LIKE ITOPRIDE AND CONTINUE THE LANSOPRAZOLE. U MAY ALSO TAKE MEBEVERINE ALONG THESE MEDS FOR A MONTH.
PLZ CONSULT A DERMATOLOGIST FOR THE HAIR LOSS N FACE SPOTS.

THANKS
Answered: Mon, 28 Jul 2014
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
 

 

Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor